Research Repository

Some Landau Type Inequalities for Functions whose Derivatives are of locally bounded variation

Dragomir, Sever S and Barnett, Neil S (2006) Some Landau Type Inequalities for Functions whose Derivatives are of locally bounded variation. Tamkang Journal of Mathematics, 37 (4). pp. 301-308. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.

Abstract

Some inequalities of the Landau type for functions whose derivatives are of locally bounded variation are pointed out.

Item Type: Article
Uncontrolled Keywords: ResPubID10879, Landau inequality, functions of bounded variation
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 23 Apr 2012 04:00
Last Modified: 23 Apr 2012 04:00
URI: http://vuir.vu.edu.au/id/eprint/2958
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar